Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Does change in uterine wall thickness and fibroid indicate cancer?

I am a 45 years old woman with no health issues. I do my Gynecological test in every year. Just saw little changes in my Uterine wall thickness. Last year it was 10mm n this year it is 13mm on the 5 th day of my menstruation period. I had one fibroid of 2.8 mm of thickness. I have family history of endometrium cancer . Is this anything alarming? Do I need any further investigation for this? Thanks and regards.
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM,thank you for your query.
This is still not alarming but it requires frequent check ups and if there is any doubt about malignancy, curretage and biopsy should be done. Such finding susually indicates just benign lesions or endometrial hyperplasia. If this persist you should cosnider hormonal therapy but i dot think that treatment is necessary at this point.
Wish you good health. Regards
Answered: Sat, 28 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor